advertisement
Question
Posted by: Anonymous | 2009/06/02

Please help

I have been experiencing hairloss and after blood tests showed i had a shortage of folic acid and Vitamin B12.

Is it possible that this is the cause for the hair loss or could it be these med' s

Symbicord
Nasonex
Yasmin
Androcur
Diane 35
anaesthetic (2 years ago when the hairloss started)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are on these medications for PCOS. The PCOS may be the cause of the hair loss, rather than the meds.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement